VU Matematikos ir informatikos instituto autoriaus 'Vydas Čekanavičius' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Liaudanskaitė, Gabija; Čekanavičius, Vydas. Approximations for sums of three-valued 1-dependent symmetric random variables // Nonlinear analysis: modelling and control. Vilnius : Vilniaus universiteto leidykla. ISSN 1392-5113. eISSN 2335-8963. 2020, vol. 25, no. 4, p. 675-691. DOI: 10.15388/namc.2020.25.16843.
2Čekanavičius, Vydas; Vellaisamy, Paniapalan. Lower bounds for discrete approximations to sums of m-dependent random variables. // Probability and mathematical statistics. Wrocław : Wydawnictwo Uniwersytetu Wrocławskiego. ISSN 0208-4147. 2020, vol. 40, iss. 1, p. 23-35. DOI: 10.37190/0208-4147.40.1.2.
3Liaudanskaitė, Gabija; Čekanavičius, Vydas. Asymptotics for the sum of three state Markov dependent random variables // Modern stochastics: theory and applications. Vilnius : VTeX. ISSN 2351-6046. eISSN 2351-6054. 2019, vol. 6, iss. 1, p. 109-131. DOI: 10.15559/18-VMSTA123.
4Čekanavičius, Vydas; Vellaisamy, Paniapalan. On large deviations for sums of discrete m-dependent random variables // Stochastics: an international journal of probability and stochastic processes. Abingdon : Taylor and Francis. ISSN 1744-2508. eISSN 1744-2516. 2019, vol. 91, iss. 8, p. 1092-1108. DOI: 10.1080/17442508.2019.1568438.
5Čekanavičius, Vydas; Vellaisamy, Palaniappan. On closeness of two discrete weighted sums // Modern stochastics: theory and applications / Vilnius University; Taras Shevchenko National University of Kyiv. Vilnius; Kyiv : VTeX. ISSN 2351-6046. eISSN 2351-6054. 2018, vol. 5, iss. 2, p. 207-224. DOI: 10.15559/18-VMSTA103.
6Čekanavičius, Vydas; Vellaisamy, Palaniappan. Approximating by convolution of the normal and compound Poisson laws via Stein’s method // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2018, vol. 58, no. 2, p. 127-140. DOI: 10.1007/s10986-018-9392-5.
7Vellaisamy, Palaniappan; Čekanavičius, Vydas. Infinitely divisible approximations for sums of m-dependent random variables // Journal of theoretical probability. New York : Springer/Plenum Publishers. ISSN 0894-9840. eISSN 1572-9230. 2018, vol. 31, iss. 4, p. 2432-2445. DOI: 10.1007/s10959-017-0774-0.
8Upadhye, Neelesh; Čekanavičius, Vydas; Vellaisamy, Palaniappan. On Stein operators for discrete approximations // Bernoulli. Voorburg : International Statistical Institute. ISSN 1350-7265. eISSN 1573-9759. 2017, Vol. 23, No. 4A, p. 2828-2859. DOI: 10.3150/16-BEJ829.
9Čekanavičius, Vydas. Approximation methods in probability theory. Cham : Springer International Publishing, 2016. 274 p. ISBN 9783319340715. Prieiga per internetą: <http://www.springer.com/us/book/9783319340715> [žiūrėta 2016-12-21].
10Čekanavičius, Vydas. Discrete approximation theorems for statistics related to Bernoulli variables // The X Tartu Conference on Multivariate Statistics, 28 June - 1 July 2016, Tartu, Estonia : abstracts. Tartu : University of Tartu Press, 2016. ISBN 9789949771530. p. 11. Prieiga per internetą: <http://www-1.ms.ut.ee/tartu16/Abstracts2016.pdf> [žiūrėta 2016-09-15].
11Šliogerė, Jūratė; Čekanavičius, Vydas. Approximation of symmetric three-state Markov chain by compound Poisson law // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2016, Vol. 56, No. 3, p. 417-438. DOI: 10.1007/s10986-016-9326-z.
12Elijio, Aistė; Čekanavičius, Vydas. Compound Poisson approximation to weighted sums of symmetric discrete variables // Annals of the institute of statistical mathematics. Heidelberg : Springer. ISSN 0020-3157. 2015, Vol. 67, iss. 1, p. 195-210. DOI: 10.1007/s10463-013-0445-6.
13Čekanavičius, Vydas; Murauskas, Gediminas. Statistika ir jos taikymai. I knyga (STAT-I, 2016) : (interaktyvus skaitmeninis vadovėlis). Vilnius : TEV, 2015. 240 p. ISBN 9789986546931.
14Šliogerė, Jūratė; Čekanavičius, Vydas. Two limit theorems for Markov binomial distribution // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2015, Vol. 55, no 3, p. 451-463. DOI: 10.1007/s10986-015-9291-y.
15Čekanavičius, Vydas; Vellaisamy, Palaniappan. Discrete approximations for sums of m-dependent random variables // Alea : Latin American journal of probability and mathematical statistics. Rio de Janeiro : Instituto Nacional de Matematica Pura e Aplicada (IMPA). ISSN 1980-0436. 2015, Vol. 12, p. 765-792. Prieiga per internetą: <http://alea.impa.br/articles/v12/12-29.pdf> [žiūrėta 2016-03-01].
16Čekanavičius, Vydas; Vellaisamy, Palaniappan. A compound poisson convergence theorem for sums of m-dependent variables // Journal of theoretical probability. New York : Springer. ISSN 0894-9840. eISSN 1572-9230. 2015, Vol. 28, no 3, p. 1145-1164. DOI: 10.1007/s10959-014-0540-5.
17Čekanavičius, Vydas. Infinitely divisible approximations for sums of M-dependent random variables // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 95.
18Vellaisamy, P.; Čekanavičius, Vydas. Nonuniform approximations for sums of discrete m-dependent random variables // Contemporary developments in statistical theory / editors: Soumendra Lahiri, Anton Schick, Ashis SenGupta, T.N. Sriram . - Series : Springer proceedings in mathematics & statistics. Vol. 68. Springer, 2014. ISBN 9783319026503. p. 375-393. DOI: 10.1007/978-3-319-02651-0_24.
19Kruopis, Julius Jonas; Čekanavičius, Vydas. Compound Poisson approximations for symmetric vectors // Journal of multivariate analysis. Maryland Heights : Academic Press. ISSN 0047-259X. 2014, vol. 123, p. 30-42. DOI: 10.1016/j.jmva.2013.08.017.
20Čekanavičius, Vydas; Murauskas, Gediminas. Taikomoji regresinė analizė socialiniuose tyrimuose. Vilnius : Vilniaus universiteto leidykla, 2014. 562 p. ISBN 9786094593000. Prieiga per internetą: <http://www.statistika.mif.vu.lt/wp-content/uploads/2014/04/regresine-analize.pdf> [žiūrėta 2014-04-09].
21Šliogerė, Jūratė; Čekanavičius, Vydas. The approximation of Markov binomial distribution by negative binomial law // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 273.
22Čekanavičius, Vydas; Elijio, Aistė. Smoothing effect of compound Poisson approximations to the distributions of weighted sums // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2014, Vol. 54, no. 1, p. 35-47. DOI: 10.1007/s10986-014-9225-0.
23Vellaisamy, P.; Upadhyne, N.S.; Čekanavičius, Vydas. On negative binomial approximation // Theory of probability and its applications. Philadelphia : Society for Industrial and Applied Mathematics. ISSN 0040-585X. 2013, vol. 57, no 1, p. 97-109. DOI: 10.1137/S0040585X97985819.
24Vellaisamy, P.; Upadhyne, N.S.; Čekanavičius, Vydas. On negative binomial approximation // Теория вероятностей и ее применения. Москва : изд-во "Наука". ISSN 0040-361X. 2012, т. 57, № 1, p. 141-154.
25Čekanavičius, Vydas; Petrauskienė, Jūratė. Note on nonuniform estimate for compound poisson approximations to 2-runs // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2011, vol. 51, no. 2, p. 162-170. DOI: 10.1007/s10986-011-9116-6.
26Petrauskienė, Jūratė; Čekanavičius, Vydas. Compound poisson approximations for sums of 1-dependent random variables. II // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2011, vol. 51, no. 1, p. 51-65. DOI: 10.1007/s10986-011-9107-7.
27Petrauskienė, Jūratė; Čekanavičius, Vydas. On lower bounds for Poisson approximation to 2-runs statistic = Puasono aproksimacijų apatiniai rėžiai dviejų narių serijų statistikoms // Lietuvos matematikos rinkinys. LMD darbai. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2010, t. 51, p. 470-474. DOI: 10.15388/LMR.2010.85.
28Čekanavičius, Vydas. Compound poisson approximation for one-dependent random variables // 10th international Vilnius conference on probability theory and mathematical statistics = 10-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : [abstracts]. Vilnius : TEV, 2010. ISBN 9786094330094. p. 129.
29Čekanavičius, Vydas; Vellaisamy, P. Compound Poisson and signed compound Poisson approximations to the Markov binomial law // Bernoulli. Voorburg : International Statistical Institute. ISSN 1350-7265. 2010, vol. 16, no. 4, p. 1114-1136. DOI: 10.3150/09-BEJ246.
30Petrauskienė, Jūratė; Čekanavičius, Vydas. Compound Poisson approximations for sums of 1-dependent random variables. I // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2010, vol. 50, no. 3, p. 323-336. DOI: 10.1007/s10986-010-9089-x.
31Petrauskienė, Jūratė; Čekanavičius, Vydas. Poisson-type approximation for sums of 1-dependent indicators = 1-priklausomų indikatorių sumos Puasono tipo aproksimacija // Lietuvos matematikos rinkinys. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2009, t. 50, p. 431-436. DOI: 10.15388/LMR.2009.77.
32Čekanavičius, Vydas; Roos, Bero. Poisson type approximations for the Markov binomial distribution // Stochastic processes and their applications. Amsterdam : Elsevier Science BV. ISSN 0304-4149. 2009, vol. 119, no. 1, p. 190-207. DOI: 10.1016/j.spa.2008.01.008.
33Čekanavičius, Vydas; Murauskas, Gediminas. Statistika ir jos taikymai. D. 3. Vilnius : TEV, 2009. 240 p. ISBN 9789955879916.
34Peköz, Erol A.; Röllin, Adrian; Čekanavičius, Vydas; Shwartz, Michael. A three-parameter binomial approximation // Journal of applied probability. Sheffield : Applied Probability Trust. ISSN 0021-9002. 2009, vol. 46, no. 4, p. 1073-1085. DOI: 10.1239/jap/1261670689.
35Kelmelytė, Jūratė; Čekanavičius, Vydas. Poisson-type approximation for sums of 1-dependent indicators = 1-priklausomų indikatorių sumos Puasono tipo aproksimacija // Lietuvos matematikos rinkinys. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2008, t. 48-49, p. 395-400. DOI: 10.15388/LMR.2008.18131.
36Čekanavičius, Vydas. Statistinių metodų taikymo praktinės užduotys ir metodiniai nurodymai. Vilnius : Vilniaus universiteto leidykla, 2008. 34 p. ISBN 9789955331711.
37Pladis, Benjaminas; Čekanavičius, Vydas. Džonas Lo (John Law) - teoretikas ir praktikas // Lietuvos statistikos darbai. ISSN 1392-642X. 2008, nr. 47, p. 75-83.
38Čekanavičius, Vydas; Ross, B. Binomial approximation to the Markov binomial distribution // Acta applicandae mathematicae. ISSN 0167-8019. 2007, vol. 96, p. 137-146. DOI: 10.1007/s10440-007-9114-1.
39Barbour, A.D.; Čekanavičius, Vydas; Xia, Aihua. On Stein's method and perturbations // Alea : Latin American journal of probability and mathematical statistics. Rio de Janeiro : Instituto Nacional de Matematica Pura e Aplicada. ISSN 1980-0436. 2007, vol. 3, p. 31-53. Prieiga per internetą: <http://alea.impa.br/articles/v3/03-02.pdf> [žiūrėta 2007-09-24].
40Čekanavičius, Vydas; Roos, B. An expansion in the exponent for compound binomial approximations = Sudėtinės binominės aproksimacijos asimptotinis skleidinys eksponentėje // Lietuvos matematikos rinkinys. Vilnius : Lietuvos matematikų draugija, Vilniaus universitetas. ISSN 0132-2818. 2006, t. 46, Nr. 1, p. 67-110.
41Bloznelis, Mindaugas; Čekanavičius, Vydas; Paulauskas, Vygantas. Tikimybių teorijos ribinės teoremos Lietuvoje // Matematika Lietuvoje po 1945 metų. Vilnius : Matematikos ir informatikos institutas, 2006. ISBN 9986680328. p. 201-210.
42Čekanavičius, Vydas; Ross, Bero. Compound binomial approximations // Annals of the institute of statistical mathematics. Heidelberg : Springer. ISSN 0020-3157. eISSN 1572-9052. 2006, vol. 58, no. 1, p. 187-210. DOI: 10.1007/s10463-005-0018-4.
43Čekanavičius, Vydas; Elijio, Aistė. Upper-bound estimates for weighted sums satisfying Cramer's condition = Svertinių sumų, tenkinančių Kramerio sąlygą, įverčiai iš viršaus // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2006, t. 46, spec. nr, p. 427-432.
44Čekanavičius, Vydas. Poisson type approximations to the Markov binomial distribution // 9th international Vilnius conference on probability theory and mathematical statistics = 9-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : abstracts of communications. Vilnius : TEV, 2006. ISBN 9955680342. p. 117.
45Čekanavičius, Vydas; Elijio, Aistė. Оценки снизу для аппроксимаций Пуасонского типа = Apatiniai Puasono tipo aproksimacijų įverčiai // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2005, t. 45, nr. 4, p. 501-524.
46Čekanavičius, Vydas. On local estimates and the Stein method // Bernoulli. ISSN 1350-7265. 2004, vol. 10, no. 4, p. 665-683.
47Čekanavičius, Vydas; Roos, B. Two-parametric compound binomial approximations = Dviparametrinės sudėtinės binominės aproksimacijos // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2004, T. 44, Nr. 4, p. 443-466.
48Čekanavičius, Vydas. Infinitely divisible approximations for discrete nonlattice variables // Advances in Applied Probability. ISSN 0001-8678. 2003, vol. 35, no. 4, p. 982-1006.
49Čekanavičius, Vydas. Estimates of pseudomoments via the Stein-Chen method // Acta applicandae mathematicae. Dordrecht : Springer. ISSN 0167-8019. 2003, vol. 78, no. 1-3, p. 61-71. DOI: 10.1023/A:1025779804114.
50Čekanavičius, Vydas; Wang, Y. H. Compound Poisson approximations for sums of discrete nonlattice variables // Advances in Applied Probability. ISSN 0001-8678. 2003, vol. 35, no. 1, p. 228-250.
51Barbour, A.D.; Čekanavičius, Vydas. Total variation asymptotics for sums of independent integer random variables // Annals of probability. ISSN 0091-1798. 2002, vol. 30, no. 2, p. 509-545.
52Čekanavičius, Vydas. On approximation by the Poisson law = Apie aproksimavimą Puasono dėsniu // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2002, t. 42, spec. nr, p. 686.
53Čekanavičius, Vydas. On multivariate compound distributions // Theory of probability and its applications. ISSN 0040-585X. 2002, vol. 47, no 3, p. 493-505.
54Čekanavičius, Vydas; Murauskas, Gediminas. Statistika ir jos taikymai. D. 2 / Vydas Čekanavičius, Gediminas Murauskas. Vilnius : TEV, 2002. 272 p. ISBN 9955491167.
55Čekanavičius, Vydas. On the convergence of Markov binomial to Poisson distribution // Statistics & probability letters. ISSN 0167-7152. 2002, vol. 58, no. 1, p. 83-91.
56Čekanavičius, Vydas; Vaitkus, Pranas. Центрированная пуассоновская аппроксимация методом Стейна = Centruotasis puasoniškasis aproksimavimas Steino metodu // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2001, t. 41, nr. 4, p. 51.
57Čekanavičius, Vydas; Mikalauskas, Marius. Большие уклонения для Марковского Биноминального распределения // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2001, t. 41, nr. 4, p. 393-408.
58Čekanavičius, Vydas. Kornya approximation for dependent indicators // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2001, t. 41, spec. nr.
59Čekanavičius, Vydas; Mikalauskas, Marijus Juris. Локальные теоремы для Марковского биноминального распределения // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2001, t. 41, nr. 3, p. 277-293.
60Čekanavičius, Vydas; Murauskas, Gediminas. Statistika ir jos taikymai I / Vydas Čekanavičius, Gediminas Murauskas. Vilnius, 2000. 239 p. ISBN 9986546931.
61Čekanavičius, Vydas; Kruopis, Julius Jonas. Signed Poisson approximation: a possible alternative to normal and Poisson laws // Bernoulli. ISSN 1350-7265. 2000, vol. 6, no. 4, p. 591-606.
62Čekanavičius, Vydas. Замечания об оценках в метрике полной вариации // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2000, vol. 40, nr. 1, p. 1-16.
63Čekanavičius, Vydas; Mikalauskas, Marijus Juris. Signed Poisson approximations for Markov chain // Stochastic processes and their applications. ISSN 0304-4149. 1999, vol. 82, p. 205-227.
64Čekanavičius, Vydas; Vaitkus, Pranas. Large deviations for integer centered Poisson approximation // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1999, t. 39, nr. 1, p. 9-23.
65Čekanavičius, Vydas. Об обобщенных Пуассоновских аппрохимациях при моментных ограничениях // Теория вероятностей и ее применения. ISSN 0040-361X. 1999, т. 44, с. 74-86, p. 74-86.
66Čekanavičius, Vydas; Vaitkus, Pranas. On the estimates in Wasserstein distance // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1999, spec. priedas, t. 3.
67Čekanavičius, Vydas. Remarks on infinitely divisible approximations to the binomial law // Probability theory and mathematical statistics : proceedings of the seventh Vilnius conference, Vilnius, Lithuania, 12-18 August, 1998. Vilnius : TEV, 1999. ISBN 9986546729.
68Čekanavičius, Vydas. Estimates in total variation for convolutions of compound distributions // Journal of the London mathematical society. London : Hodgson. ISSN 0024-6107. 1998, vol. 58, p. 748-760.
69Čekanavičius, Vydas; Vaitkus, Pranas. О центральной аппроксимации Пуассона // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1998, vol. 38, nr. 4, [p. 1].
70Čekanavičius, Vydas. On signed normal - Poisson approximations // Probability theory and related fields. Berlin : Springer. ISSN 0178-8051. 1998.
71Čekanavičius, Vydas. Poisson approximations for sequences of random variables // Statistics and probability letters. ISSN 0167-7152. 1998, vol. 28, p. 33-39.